# SDR SWIA201126032

- Difficulty date: April 8, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 21,564 hours, 14,916 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK)  FS 280 FLOORBEAM CORRODED.  REPLACED FS 280 FLOORBEAM.
